政大學術集成


請使用永久網址來引用或連結此文件: https://ah.nccu.edu.tw/handle/140.119/18711


題名: Kernel density estimation for random fields (density estimation for random fields)
作者: 吳柏林
Carbon, Michel;Tran, Lanh Tat;Wu, Berlin
日期: 1997
上傳時間: 2008-12-24 13:30:42 (UTC+8)
摘要: Kernel-type estimators of the multivariate density of stationary random fields indexed by multidimensional lattice points space are investigated. Sufficient conditions for kernel estimators to converge uniformly are obtained. The estimators can attain the optimal rates L∞ of convergence. The results apply to a large class of spatial processes.
關聯: Statistics & Probability Letters, Volume 36, Issue 2, 1 December 1997, Pages 115-125
資料類型: article
DOI 連結: https://doi.org/10.1016/S0167-7152(97)00054-0
顯示於類別:[應用數學系] 期刊論文

文件中的檔案:

檔案 描述 大小格式瀏覽次數
115.pdf425KbAdobe PDF299檢視/開啟


在學術集成中所有的資料項目都受到原著作權保護.


社群 sharing